Jump to content

Photo

Accutane Redness

accutane redness dermatologist

9 replies to this topic

#1 sevlow9

sevlow9

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 1
About Me
  • Joined: 01-May 13

Posted 03 May 2013 - 11:22 AM

Hey guys rolleyes.gif 

I'm currently on my 5th day off accutane at 60mg a day, before the medication i have never suffered with redness from my previous acne treatments. But now my face is bright red like i have bad sunburn and it is kind of sore but not too bad, for all those that have been on accutane or still are is this normal for the first week to be this red and when will the redness subside? i'm really freaking out at the min. My acne wasn't that bad to begin with but very very persistent and wouldn't react to any medication, i'm starting to think have i made a big mistake. HELP!!!



#2 byeacne123

byeacne123

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 18-April 13

Posted 03 May 2013 - 11:33 AM

My face was  exactly like that on day 5 of accutane 20mg.. it was so red and inflamed, my cetaphil cleanser was burning my skin etc.. now it  has subsided now and on week 2 my face isn't red or irritated THANK GOD!.. my face is just full of blocked pores its annoying cant wait till it goes away...



#3 sevlow9

sevlow9

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 1
About Me
  • Joined: 01-May 13

Posted 03 May 2013 - 11:38 AM

that's good to know hopefully my redness will reduce in the next week or so,  i wonder if my derm has put me on too much of a high dose to begin with, i will have to phone in monday and ask. I prefer how my face looked before than what it looks like now!



#4 byeacne123

byeacne123

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 18-April 13

Posted 03 May 2013 - 02:05 PM

My deem has put on 20mg for two months after that if my blood work is fine he will bump me up to 1mg/kg. I'm 6ft1 and 75kg. He also prescribed me erythromycin antibiotics to minimize the I.B.. I Do think your done is a little too high for your first month.



#5 sevlow9

sevlow9

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 1
About Me
  • Joined: 01-May 13

Posted 03 May 2013 - 02:55 PM

thanks for the reply dude

well considering your 6ft1 on 20mg, my dosage does seem quite high im 5'8 69kg. I'll see what my derms says maybe her idea is to make my course quick, i dont know i'll have to find out and see thanks!



#6 aanabill

aanabill

    Sad has made me value happy!

  • Veteran Members
  • Posts & Likes
    Posts: 1,678
    Blog Entries: 90
    Likes: 228
About Me
  • Gender:Female
  • Location:india
  • Joined: 15-February 13

Achievements

     

Posted 05 May 2013 - 04:02 AM

Hey guys rolleyes.gif 

I'm currently on my 5th day off accutane at 60mg a day, before the medication i have never suffered with redness from my previous acne treatments. But now my face is bright red like i have bad sunburn and it is kind of sore but not too bad, for all those that have been on accutane or still are is this normal for the first week to be this red and when will the redness subside? i'm really freaking out at the min. My acne wasn't that bad to begin with but very very persistent and wouldn't react to any medication, i'm starting to think have i made a big mistake. HELP!!!

HI!

The redness goes but it takes time.

 

but 60mg sounds a lot to me.i know many use such high powers here.

is urs severe acne?

so u use moisturiser now?

do u get chapped lips or dry skin?


Itchy red raised skin - dermatitis??
http://www.acne.org/...-with-pictures/
 
huge pores
http://www.acne.org/...dwith-pictures/
 
indented scar
http://www.acne.org/...iswith-picture/
 
oils used for cooking
http://www.acne.org/...oilgood-or-bad/
 
inflamed whiteheads & clogged pores
http://www.acne.org/...twith-pictures/
 
my balanced diet chart and skincare routine(medications taken & products used now)
http://www.acne.org/...food-allergies/
http://www.acne.org/...incare-routine/
 

#7 sevlow9

sevlow9

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 1
About Me
  • Joined: 01-May 13

Posted 05 May 2013 - 08:09 AM

Hey guys rolleyes.gif 

I'm currently on my 5th day off accutane at 60mg a day, before the medication i have never suffered with redness from my previous acne treatments. But now my face is bright red like i have bad sunburn and it is kind of sore but not too bad, for all those that have been on accutane or still are is this normal for the first week to be this red and when will the redness subside? i'm really freaking out at the min. My acne wasn't that bad to begin with but very very persistent and wouldn't react to any medication, i'm starting to think have i made a big mistake. HELP!!!

HI!

The redness goes but it takes time.

 

but 60mg sounds a lot to me.i know many use such high powers here.

is urs severe acne?

so u use moisturiser now?

do u get chapped lips or dry skin?

Hi there

the redness has seem to have gone down a bit, especially when i wake up in the morning my skin almost looks almost a normal color  but throughout the day it gets more red. 

I don't have severe acne i would say mild/moderate but my back is where i have the most. But funnily enough i haven't experienced dry lips yet definitely have dry skin and also starting to break out now.

And yeah i have started using moisturizer now so hopefully it will do my skin some good :)



#8 aanabill

aanabill

    Sad has made me value happy!

  • Veteran Members
  • Posts & Likes
    Posts: 1,678
    Blog Entries: 90
    Likes: 228
About Me
  • Gender:Female
  • Location:india
  • Joined: 15-February 13

Achievements

     

Posted 05 May 2013 - 09:22 AM

yes,i would suggest a moisturiser.

i'm not aware of the climate u've there but when i was on accutane(20mg for 3 weeks and 10mg for 30days)..the initial phase when there was a weather change and i dint realise well,i got extremely dry/cracked skin which resulted in dark dark complexion.

my face was atleast 5 shades darker than my body.

dry skin is very sensitive..and my skin on neck and some parts of the face stung even when i applied light moisturiser(dermadew aloe gel).

it became that bad for me without even me knowing much.

i kept using cetaphil lotion throughout the winter season plus it took about 4-5 mnths for me to regain my skin tone.(am fair).

 

i dont mean to scare u mate.

but its just apt.it is primarily suppose to lessen or reduce the size of ur sebaceous glands.so just be careful.

luckily like many i dint get any other side effects from accutane.

 

one bad thing is its not easy realised.

u said its just the 5th day..i'd say keep a track and see if u get dry lips etc after say 2 weeks or so.

 

have lots of water.

flushing or this redness will go away once u stop taking accutane.

 

good luck!


Itchy red raised skin - dermatitis??
http://www.acne.org/...-with-pictures/
 
huge pores
http://www.acne.org/...dwith-pictures/
 
indented scar
http://www.acne.org/...iswith-picture/
 
oils used for cooking
http://www.acne.org/...oilgood-or-bad/
 
inflamed whiteheads & clogged pores
http://www.acne.org/...twith-pictures/
 
my balanced diet chart and skincare routine(medications taken & products used now)
http://www.acne.org/...food-allergies/
http://www.acne.org/...incare-routine/
 

#9 sevlow9

sevlow9

    New Member

  • Members
  • Posts & Likes
    Posts: 10
    Likes: 1
About Me
  • Joined: 01-May 13

Posted 06 May 2013 - 12:09 PM

thanks for the support!

my skin is starting to get very dry also my lips are too now! I've also started using a light moisturizer too and when i put it on my face it stings for a while then goes away after about 5-10 minutes. Also eyes do feel quire dry... i guess this is what we have to go through for clear skin!



#10 VerifiedGoose

VerifiedGoose

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 06-April 14

Posted 07 April 2014 - 07:44 AM

what is IB??




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users